Hi everyone, maybe someone may have some advice for me. Since May of 2010 and I have had 4 episodes of almost blacking out. First one was in May, second one was in early July, third one was in September and the 4th one was late march of this year. I do not feel like I am spinning around dizzy, it just feels like I am going to faint, like I am battery operated and my batteries are dying, kind of like I was hit in the head. Its such an uncomfortable feeling. I am a 29 year old female with a history of PVCS, PACS, some SVT and another rhythm that I get every so often that has not been caught yet. It feels like a whole bunch of PVCS in a row but hard ones and like my heart is stuck, its pretty fast and takes my breath away, only last for about 15 seconds and its gone just as fast as it hit, it comes out of the blue and stops on a dime with a usually a big bang at the end. No idea what it is, but its the most scariest of all so I am thankful that it does not happen often, a few times a year. Anyway back in May of 2010 I had been getting chest pains and no one could figure out why, they kept getting worse and finally my cardio suggest we do a heart cath just to look because I have some risk factors and my father and his father died at 50 and 51 suddenly from what they believe to be heart problems. I never met my father or his family so I am clueless, this is what I was told from my fathers oldest daughter. I was afraid to have the cath but did it because I was afraid and I had an EP study for the SVT in 2006 that went ok so I went ahead and did it. Everything looked good from the test and come to find out later in July that it was gallbladder that was causing the chest pain. Why didnt anyone think of this?? I had it removed and all was well. I still get chest pains but figure its gas or something. I also have gotten a huge increase in the PVCS since May of 2010 but I have had all the testing so there is nothing left to do but try and deal with them. I have them everyday but before May I use to just get them once a month maybe. I dont know what happened but it worries me. Anyway I am getting off subject. The feeling faint first started about a week after the cath, do you guys think maybe something happened during that cath to my heart? I never ever had this feeling before the cath and since it started one week after its the only thing that I can think of. I dont feel palpations when it happens though, the lightheaded feeling is the feeling I get. I guess you could be having a rhythm problem even though you dont feel it right? I am so afraid of this feeling. They told me I would not feel the cath in my heart but I did feel it in there, it even made my heart flutter while it was in there. I am just frustrated because I have been to my regular doctor, an ENT to check my ears, to my cardio who was going to make me get a tilt test but they never called to set it up and now in NOV I lost my job so there went my insurance. I have no money now for the test. I dont know what else to do but I am sick of being afraid. I am just learning to deal with my PVCS and now I have another equally scary problem to deal with. All my test have been negative. What do you guys think? I really hate to think that something is wrong now with my heart because of that one test, its my fault because I kept pushing for testing to figure out what was wrong and now I may have given myself a real problem.
welcome back =) sorry you haven't gotten any more answers or help than when you were here last.
Have you tried your local health department, teaching university or Cleveland/Mayo Clinic? Many times they have sliding fee scales and I know CC has a medical assistance program that they help with the costs of major medical bills when see at their clinics.
If you're still in FL, CC does have a satellite office in Weston I believe that is supposed to be very good, you could call patient services and ask if they can help you with any tests you need done.
Thank you very much for the information:) I did not do that, yes I still live in Florida and I will certainly give them a call tomorrow. I did make an appointment at the health department but they really did not offer me any help. The health department here is really not a good one. I had to wait about 4 and a half hours to be seen and then they just looked at me like i was crazy and told me that they did not know what to do and I left in tears. I will call CC first thing in the morning. My EP doctor never even called me for a follow up after my 30 day even monitor. I am also going to give him a call and see whats what with that. Thanks for the information.
You're welcome; hopefully you'll find somewhere to help. I know what it's like not to have insurance, I went without ins from May 2010 - Jan 2011.
I don't know if you've looked or qualify but FL does participate in the Pre-Existing Condition Insurance Plan for those of us who can't get regular insurance because of health issues - http://www.pciplan.com/ I have it and it's a decent plan, just a bit pricey but I have to have health insurance - I pay $352 monthly with a $2,000 yearly deductible.
Hi Lisa, I got a question for you. You have been on these boards for a long time. I am curious to know if you have ever came across someone who had this problem after a cardiac cath? I have tried to research it but I cant really find much. I dont know that this could happen, like maybe something was damaged or touched? I did have palpations while they were in there. I told the guy but he said it was due to the die. They were PVCS though, they continued to happen and I kept telling him and then he said yeah your having PVCS but I am done now anyway. I dont know, its the only thing I can think of since the first time it happened was a few days after this test, I have never before felt this feeling. Its scares me to think that I ruined my own heart by having the test done, like whatever problem I have with the PVCS and such are harmless but I kept pushing and now I gave myself a worse problem if that makes since? I wish my doctor would have really checked into my chest pain before telling me to go back to my cardio. I am going to copy and past this post over there in the heart disease place because so many have had this procedure maybe someone knows something. Its probably not related but who knows.
It could be the dye they inject, they could have accidentally knicked something, all kinds of things or it could be your body is inflammed inside because of the tools that were there, could also be some type of infection that started, it's just hard to guess.
I think they only way to find out is with a full workup again - 2nd opinion about what's going on. You could also try to condense things down and ask the doctor's forum in heart disease to see if they have any recommendations. I think it's 2,000 characters for the question.
Maybe one of the community leaders here will know also; I know Cindy & Rita are nurses =)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.